Jul 19, 2003
My doctor believes in using anabolic steroids and testosterone therapy as part of his treatment of HIV. He has me on 200mg of nandrolone decanate and 100mg of testosterone cypionate, which I inject once a week. He claims that I can follow this low dosage indefinately to maintain muscle mass. According to your book you cycle every 12 weeks. As long as I'm not getting too big or getting any of the side effects of steroids should I stay on course or take a steroid holiday? If I take a holiday are there any effects on the body from the sudden lack of testosterone?
BTW, following your book I went from 145lbs to 170lbs.
| Response from Mr. Vergel
I am glad you are doing well. That is a conservative dose and I tend to agree with your doctor, by the way. I have been taking that low dose deca+testosterone combination for 6 years myself and have perfect lipids and have had good liver enzymes until recently ( they have increased because of Saquinavir in my HAART) I would not get off testosterone replacement if I was you. The price you pay is high when it comes to decreases in energy levels, sex drive and mood. Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats Sign Of Ars
- Thrush Sign Of Seroconversion
- Chances Of Catching HIV From Sex With A Prostitute
- Black Spots After Having Sex During Period Worried I Have HIV
- Flu Symptoms After Vaginal Sex Without Condom Does It Mean I Have HIV
- Itchy Scrotum After Getting Scratched Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.